# SDR AWXA200501376

- Difficulty date: November 12, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 51,992 hours, 23,496 cycles
- Engine: Iae V2500A1
- Engine time: 42,658 hours, 19,388 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMB-OUT ECAM MSG ENG 2 STALL.  PILOTS RAN QRH PROCEDURE & RAN ENGINE AT IDLE.  STALL RETURNED WHEN THEY ADVANCED THRUST LEVER ABOVE IDLE.  RETURNED & LANDED WITHOUT FURTHER EVENT.  NR 2 ENGINE BOROSCOPED. HPC NR 6, BLADES BENT & OUT OF LIMITS IAW AMM 72-00-00-200-016.  MX R & R NR 2 ENGINE IAW AWA TC R5M71302 & F5M71301.  OPS & LEAK CHECKS GOOD.  CONFIRMED FAULT.  COMPRESSOR STALL OF THE NR 2 ENGINE CAUSED BY A BROKEN STAGE 6 BLADE.  ENGINE INSPECTED TESTED & REPAIRED IAW EM 71/72-00-00/CD-EM E-V2500-1IA/A5 REV. 61.  ENGINE SATISFACTORILY TEST IAW EM 71-00-00 TEST 10.
